# SDR SWAA040762

- Difficulty date: March 10, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 68,863 hours, 75,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND FLOORBEAM CRACKED AT BS 947, LBL 53, WL 208.  REPAIRED FLOORBEAM PER ER.
